Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Diagnosed with Psoriasis, Arthritis and Fibromyalgia, taking medication. What is Symmetric Polyarticular Inflammation?

Hello. I have previously been diagnosed with Psoriasis , Psoriatic Arthritis and Fibromyalgia . I do take medication for these diseases. Recently, while verifying my meds at my Rheumatologist s office, I noticed assessed problems listed as Symmetric Polyarticular Inflammation. I am not familiar with this, and wondered what this applied to. Thank you.
Asked On : Sun, 10 Mar 2013
Answers:  1 Views:  82
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Dermatologist 's  Response
Thanks for the query,

Psoriasis as well as fibromyalgia are autoimmune disorders.

It has been observed that many autoimmune disorders tend to occur together.

Systemic polyarticular inflammation means inflammation in various joints at a single point of time.

Even this is an autoimmune disorder.

Let me know if you have any other doubt.
you can ask a direct question to me on this forum, following the below link.

Wishing you a good health.
Thank you
Answered: Mon, 8 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor